# SDR IPXA2017022714452

- Difficulty date: February 4, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA608097N
- Part serial: 250
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO DOOR FWD PAN EXTERIOR SKIN GOUGED.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT DOOR PAN SECTION IAW DWG ACA7301, AND SRM 51-33-01.
